RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 22, Number 3  


Ordinary Differential Equations
Existence of solutions of certain boundary value problems
S. A. Brykalov
371
Exponents of certain second-order differential equations with piecewise-constant matrix
B. F. Bylov, È. A. Tikhonova
378
On bounded and periodic solutions of even-order nonlinear ordinary differential equations
G. T. Gegelia
390
Oscillation properties of certain functional-differential equations
M. E. Drakhlin
396
Differential-difference equations with small deviation of the argument
V. I. Kuznetcova
403
Estimation of separatrices of the Lorenz system
G. A. Leonov
411
A boundary value problem for second-order nonlinear ordinary differential equations with singularities
A. G. Lomtatidze
416
On the question of the classification of closed invariant sets of dynamical systems
I. G. Petrovskaya
426
An inverse problem for a linear stationary system of differential equations
A. V. Prasolov
430
A necessary condition for optimality for multidimensional singular control
I. T. Skorodinskii
435
Bifurcations of invariant sets in a neighborhood of a contour of trajectories with a rest point which is a saddle
V. E. Chernyshev
439

Partial Differential Equations
Solution of a problem of Hodgkin–Huxley type on finite domains
I. V. Bodnar, A. S. Fokht, V. I. Eliseev
446
Decrease in the solution of the exterior boundary value problem for a system of elasticity theory
B. V. Kapitonov
452
Optimal control of coefficients for certain systems with distributed parameters
S. I. Lyashko
458
Existence and uniqueness theorems for a class of problems with operator coefficients
Yu. I. Khmelevskii
463
Strongly nonlinear elliptic equations in an unbounded domain
L. Shimon
472
Conditions of convergence of spectral expansions corresponding to nonsemibounded selfadjoint extensions of the Schrödinger operator
Z. V. Shonia
483

Integral Equations and Integral-Differential
Direct methods of solution of a class of singular integral equations
B. G. Gabdulkhaev, È. O. Khazirishi
496
Solutions of a coagulation equation with unbounded kernels
V. A. Galkin, P. B. Dubovski
504
The Uryson equation with a discontinuous operator
L. N. Lyapin
509
Stability of solutions for a class of integro-differential equations
V. S. Sergeev
518
Integral equations containing multiple integrals with Cauchy kernels
M. A. Sheshko
523

Short Communications
Integrability of a problem of anisotropic Boltyanskiǐ relativity
I. F. Boretskii
539
On the asymptotic behavior of solutions of some ordinary differential equations
V. E. Volkov
541
The structure of the approximation function for a linear differential equation
S. A. Mazanik
542
Generalized maximum principle for systems with delay
T. Nguyễn
545
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020